# SDR ABXA010235

- Difficulty date: May 15, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 47,689 hours, 40,251 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS CLEARVIEW WINDOW AFT LOCK WAS DISCONNECTED.  MAINTENANCE INSPECTED AND RECONNECTED THE AFT LOCK AS REQUIRED.
